A state-feedback Nash equilibrium for the general Target–Attacker–Defender differential game of degree in arbitrary dimensions

Full text for this resource is not available from the Research Repository.

Mammadov, K ORCID: 0000-0003-1001-1128, Lim, CC ORCID: 0000-0002-2463-9760 and Shi, Peng ORCID: 0000-0001-8218-586X (2022) A state-feedback Nash equilibrium for the general Target–Attacker–Defender differential game of degree in arbitrary dimensions. International Journal of Control, 95 (1). pp. 93-103. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/43586
DOI https://doi.org/10.1080/00207179.2020.1779958
Official URL https://www.tandfonline.com/doi/full/10.1080/00207...
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords TAD differential game, pursuit evader game, optimal state-feedback strategies, Hamilton-Jacobi-Bellman equations
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login